CSN Login
Members Online: 6

I need the pink bus monday sorry short notice

jerseygirl231's picture
jerseygirl231
Posts: 166
Joined: Mar 2011

New onco. I hope to get listen to about the side effects I have from femara.The pain I deal with from the drug and the nerve pain I have from Taxol. Funny thing If I had told the old to email my records correctly parts of it I would not be able to bring anything with me to this doc. I had called them over 2 weeks ago to fax it to my new doc they never did. The denist I want to tell dont tell me the pain in my mouth is all in my mind it is not . I hope to get my dentures by next week I cant go any longer not eating I have low blood sugar . Funny part I am no longer on medcaid but got treated like i was still on medicaid this denist is paid for .

mommaellen's picture
mommaellen
Posts: 190
Joined: Nov 2012

Sending prayers and good thoughts to you.

Ellen

survivorbc09
Posts: 4378
Joined: Jun 2009

Praying for you!

 

Jan

SIROD's picture
SIROD
Posts: 2189
Joined: Jun 2010

Jerseygirl,

Your dentist doesn't sound like a very nice person.  Find another kinder dentist.  It doesn't matter if you are on medicaid, private insurance or whatever,  he should give you the proper respect.  

How dare he tell you where you are experiencing pain.  He isn't you and only you can inform him where the source of the pain is.

I hope you like your new oncologist.  Do you use neurotin (Gabapetin)?  It's for nerve pain and it works fairly well.  It didn't touch the pain I experience on Femara though.  It did help with the neuropathy I had from my second lymph node dissection.

Let us know how things went with the new doc.

 

Doris

lintx's picture
lintx
Posts: 456
Joined: Sep 2012

Isn't it a pain to have to deal with your records getting to the new DR?  These offices must think we don't have enough on our minds.  I have a new onco, too.  She's a breath of fresh air.  My last one retired and was very old school.  Like the new one much better. Let us know how everything turns out.  Linda

aysemari's picture
aysemari
Posts: 1590
Joined: Dec 2009

We are a loud rowdy bunch and we will make them hear you. Isn't it frustrating how

sometimes concerns and insight falls on deaf ears with some doctors? I am so sorry

to hear about your side effects, they can be painful and get in the way of every day

life. I am hoping that we will find you a caring and understanding oncologist.

 

Hugs,

Ayse

disneyfan2008
Posts: 5437
Joined: Oct 2010

sorry just read this...I missed the bus

 

Denise

Amelia7's picture
Amelia7
Posts: 3
Joined: May 2013

Dear jerseygirl231.  I do think you are the Girl I've been looking for?  I just signed on today, 

but read what I think was Your words on Femara (now letrozole) in 2010?  I was diagnosed in 2009,

had a lumpectomy and partial breast radiation.  They then put me on Femara.   I have tried THREE times 

to take this drug since 2009, with the last 2 months being my last try!   I am so "totally OFF BALANCE" in 

taking this drug...not dizzy...just "off balance" ...likely to loose my footing!  Also, really I Feel really like 

my entire body is "off balance"  .....I feel like I am taking something like prednisone.  I "know" I am thinking 

correctly, but my "words" are occasionally coming out funny and part of my head feels like it is in the clouds. 

I have to hold onto things when I walk.   I have had NONE of the typical things they said I might get...just this, 

and it got worse with each attempt!   I quit after my third attempt ..quit now about a month ago, and pray it is 

out of my system!   (The third day I stopped it this time, I started feeling somewhat better) but..I still am having 

problems and my primary care is doing a thorough work-up on me.   I cannot LIVE like this...holding onto walks, 

words messed up!  I come from a family that has strokes and heart problems and THIS is really scary!  Yes, it 

is very frightening.  If two of my four daughters did not have their arms in mine the last time we went out...I would 

have fallen multiple times!  Have you or anyone else ever heard of this?  Amelia7

 

 

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network